# SDR 97ZZZX2910

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0530015
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER FRONT SPAR CRACKED.
